Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Bad rash itching for over a year. Diagnosed for Psoriasis and prescribed Pregnezone. Reason for psoriasis?

Psoriasis, what causes it. A friend of our had this bad rash for over a year and it kept getting worse and itching him so bad he was almost out of his mind. Finally today he saw a Dr. (specialist and was diagnosed with bad case of
psoriasis. and prescribed pregnezone medication. Do you have an idea on how long it will take for him to get better and stop itching .


Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi psoriasis is a papulosquamous disorder which is not a proved etiology but dry skin and stress .injury and stress increases the frequency of psoriasis.it occurs more in winter.there is no permanent treatrment for psoriasis so far but it can be temporarely treated.the best medical treatment available for psoriasis is use of methorexate 2.5 mg thrice a week within 36 hours,use of moisteriser along with propysalic ointment can cure the condition.narrow band uvb treatment is the best option.by ur drug it gets subsided within one month but recurrences are common
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor